# SDR CALA2023063002113

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 100,641 hours, 13,177 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AILERON OUTBOARD  STATIC WICK MISSING ITEM FWD TO CD!, NO TIME TO WORK. ITEM FWD TO CDL, OK TO CONT. OK TO DEFER STATIC DISCHARGER MISSING. FOUND STATIC WICK REPLACED.
